# SDR FDEA202510091926

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 56,855 hours, 30,482 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 600 Flap
- Component: Flap, Airbus
- Component part number: A57960300003
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSP - RH WING CENTER FLAP RIBS UPR FLANGE FOUND 1EA CRACK AT RIB17 B/W STGR2.8   AND REAR SPAR.   REPAIRED THE CRACKED RIB UPR FLANGE AT RH   WING CENTER FLAP RIB17 BETWEEN STGR2.8 AND REAR SPAR. THIS IS CATEGORY A REPAIR.   MAJOR REPAIR IAW FEDEX GMM6-2-100.
